# SDR AALA20110120DFW02

- Difficulty date: January 18, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 48,616 hours, 6,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 1 DOOR AFT EXIT IDENTIFIER HAS LAMPS INOPERATIVE.  REPLACED LAMP FOR RIGHT NUMBER 1 DOOR AFT EXIT IDENTIFIER.  OPS CHECK NORMAL.
